# SDR SWAA2016060652371

- Difficulty date: June 2, 2016
- Submitted: June 7, 2016
- Operation: Air carrier
- Aircraft: N473WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33832
- Aircraft time: 42,592 hours, 24,753 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

M1670 LOWER EMER EXIT LIGHT ASSEMBLY INOPERATIVE BETWEEN ROW 9 - 12.  R & R LIGHT ASSEMBLY IAW AMM.
